On the density of primitive sets

Ahlswede R, Khachatrian L, Sarkozy A (2004)
JOURNAL OF NUMBER THEORY 109(2): 319-361.

Journal Article | Published | English

No fulltext has been uploaded

Author
; ;
Abstract
Classical results by Behrend, Erdos, Pillai, Szemeredi, the authors, and others are improved and extended to other concepts of densities in two directions, based on smooth and multiplicative weightings. (C) 2004 Elsevier Inc. All rights reserved.
Publishing Year
ISSN
PUB-ID

Cite this

Ahlswede R, Khachatrian L, Sarkozy A. On the density of primitive sets. JOURNAL OF NUMBER THEORY. 2004;109(2):319-361.
Ahlswede, R., Khachatrian, L., & Sarkozy, A. (2004). On the density of primitive sets. JOURNAL OF NUMBER THEORY, 109(2), 319-361.
Ahlswede, R., Khachatrian, L., and Sarkozy, A. (2004). On the density of primitive sets. JOURNAL OF NUMBER THEORY 109, 319-361.
Ahlswede, R., Khachatrian, L., & Sarkozy, A., 2004. On the density of primitive sets. JOURNAL OF NUMBER THEORY, 109(2), p 319-361.
R. Ahlswede, L. Khachatrian, and A. Sarkozy, “On the density of primitive sets”, JOURNAL OF NUMBER THEORY, vol. 109, 2004, pp. 319-361.
Ahlswede, R., Khachatrian, L., Sarkozy, A.: On the density of primitive sets. JOURNAL OF NUMBER THEORY. 109, 319-361 (2004).
Ahlswede, Rudolf, Khachatrian, L, and Sarkozy, A. “On the density of primitive sets”. JOURNAL OF NUMBER THEORY 109.2 (2004): 319-361.
This data publication is cited in the following publications:
This publication cites the following data publications:

Export

0 Marked Publications

Open Data PUB

Web of Science

View record in Web of Science®

Search this title in

Google Scholar